# SDR RYNA200500025

- Difficulty date: June 24, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR SKIN HAS CORRISION AT BS 1720 TO 1681 RBL 50 TO LBL 50 AFT CABIN.  CLEANED CORROSION BELOW SHEAR PLATE AND FLOORBEAM IAW B757 SRM 51-40-2 (LIGHT CORRISION).  ALODINED AND PRIMED AREA AND REINSTALLED FASTENERS.
